Alert archive / New York / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 191, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Sep 4, 2019, 12:14 PM EDT for Albany County, Rensselaer County, New York; Bennington County, Vermont; Berkshire County, Massachusetts. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2019, 12:14 PM EDT (16:14 UTC)
- Expired
- Sep 4, 2019, 12:49 PM EDT
- In force
- 35 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Berkshire County, MA, Albany County, NY, Rensselaer County, NY, Bennington County, VT
The radar
The Albany radar (KENX), 52 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 4.2 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 340 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 10:43 AM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Sep 4, 10:43 AM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 1043 AM EDT Wed Sep 4 2019 .SYNOPSIS... A cold front accompanied by showers and thunderstorms, some strong to severe, will move across the region today. In the wake of the frontal passage, cooler and drier air mass will move into eastern New York and western New England. We continue to watch the track of Hurricane Dorian as it tracks parallel and off shore to the Atlantic seaboard through the end of this week. && .NEAR TERM /THROUGH TONIGHT/... Updated at 1050 am. Initial batch of showers and thunderstorms has been moving across the southern Adirondacks this morning. Convection evolved into a line as it moved east, however no damaging wind reports or reports of strong gusts were received and it seems most likely that the winds remained aloft above a low-level stable layer. Concern for severe storms will be increasing over the next several hours as a broken line of storms is currently moving east toward the Catskills and Capital District while another line of storms is developing to the west over central NY. These storms are developing in association with the pre-frontal trough that will be moving across our area this afternoon. Instability will be increasing with diurnal heating ahead of these storms and we are expecting MLCAPE values of 1000 to 1500 J/kg ahead of these storms by early afternoon with strong wind fields resulting in 30 kt 0-1 km shear and 50 kt 0-6 km shear values in place ahead of an approaching mid- level trough. Low- level lapse rates will also be steepening as latest SPC meso- analysis is showing DCAPE values already up to around 800 J/kg into the southwest Catskills late this morning. These factors all point toward multiple lines of storms moving across our area through this afternoon with a damaging wind and large hail threat. Storms may initially be discrete and will be rotating, however we expect that ultimately there will be lines of storms along the pre- frontal boundary as it moves east. SPC has placed our area in the slight risk for severe storms through this afternoon. As of 645 AM EDT...A line of showers has evolved just west of the Capital District with enhanced lightning activity across western NY and central Lake Ontario. However, surface dewpoints upstream are a little lowers than MOS so did make slight adjustments. Otherwise, reflectivity models remain a bit robust with a line of convection toward noon and tracking quickly eastward this afternoon. Pre- frontal trough and cold front will move across the region today. A line of rather robust nocturnal convection was already underway across western and central NY through central Lake Ontario associated with theta-e advection on the heals of a 40-45kt low level jet per RAP/HRRR and upstream VWP's. 06Z KBUF sounding shows a rather unstable mid- layer with a hint of a MAUL just above H700. Per satellite imagery, it would seem we will see enough insolation today along with deep layer shear and advecting in higher surface dewpoints seen upstream to warrant a higher potential for severe weather. Per coordination from SPC, the eastern 2/3rds of the CWA was upgraded to a Slight Risk with Marginal Risk across the western Mohawk Valley and portions of the Dacks. Modest mid level lapse rates near 6.5 C/km and SBCAPES expected to climb around or above 1k J/Kg and hints of an inverted-v sounding for valley locations, potential for damaging wind gusts (DCAPES between 500-1000 J/Kg are progged). Wet bulb zero heights are expected to drop toward 10k feet later today so the potential for hail exists as well. HREF reflectivity forecasts suggest two lines of convection with the pre-frontal trough likely where most of the action will take place. Max updraft helicity forecasts line up with the slight risk area which is mainly from the Hudson River Valley vicinity and points to the east and southeast. High temperatures near 80F for the mid- Hudson Valley with mainly 70s for the region, 60s across the Dacks under more cloud coverage and showers earlier on in the day. Frontal passage is expected to clear our southeast zones around 22Z as low level flow becomes west-northwest. This should also allow for clearing skies and gradual decrease in dewpoints. Just how fast this occurs remains to be seen as patchy fog, especially where rainfall occurs earlier in the day, may become problematic as the boundary layer decouples. Overnight lows fall from the mid 40s to mid 50s across the region. && .SHORT TERM /THURSDAY THROUGH FRIDAY/... Thursday-Thursday Night...Weak high pressure builds in from southeast Canada and the Great Lakes Region with a late summer/early Fall air mass. As H850 temperatures fall back into the high single digits we will will run 5-10 degrees below normal for actual high temperature. Highs will be in the 60s to lower 70s with an abundance of sunshine expected. Lows will be in the 40s to lower 50s with some patchy radiational fog possible. Humidity levels will be comfortable with a light northwest breeze. Friday...We continue to watch the track of Hurricane Dorian. Track guidance keeps this storm southeast of the CWA. The ECMWF is the most aggressive model with QPF developing in the afternoon hours to the southeast of Albany with all available guidance dry. Timing of the upstream short wave trough axis moving through the Great Lakes region will be key to the track and any QPF from Dorian. For now, per NHC tracks, we will slow down the PoPs and keep the morning hours dry with the chance PoPs in the afternoon to the southeast of Albany. Clouds will increase across the entire region with highs remaining in to the 60s for most areas with lower 70s for valley locations. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... Global models continue to differ with how far north and west rainfall from Dorian makes it into the forecast area. The best chance for any of this rainfall would be into the mid-Hudson valley, Litchfield county, CT, and Berkshire county, MA Friday night into Saturday morning. Rainfall amounts look fairly limited as even the wetter ECMWF solution has about half of an inch of rain in Litchfield county. Whether or not rainfall from Dorian makes it into the region or not, the cloud cover from the system will be expansive with the region being mostly cloudy into Saturday morning. Temperatures overnight will be in the upper 40s to lower 50s. An upper shortwave and weak surface cold frontal boundary will cross the Great Lakes during the same time frame and help kick Dorian further northeast of the region. The boundary may also spark off a few showers in western areas through the day Saturday but most locations should remain dry. Afternoon highs may reach the mid 60s to lower 70s. For the rest of the period, the weather should remain dry with northerly surface flow in place. Temperatures will feel fall-like with afternoon highs barely reaching the 70 degree mark Sunday through Tuesday. Overnight lows will average in the 40s. Surface flow turns towards the southeast Tuesday night as the next weather system approaches the region. && .AVIATION /15Z WEDNESDAY THROUGH SUNDAY/... Mid to high level clouds will continue to increase through the morning hours as a cold front approaches the region from the Great Lakes. Showers and scattered thunderstorms will approach the region by midday today, with the best chance for storms between 15-22Z. Expect reduced visibilities and gusty winds within any storm. The showers and storms should exit prior to 00Z/Thur, with clearing anticipated behind the front. South to southwest winds increase to 10 to 15 Kt this morning and part of the afternoon with gusts to 22 Kt. Mid to late afternoon, winds shift to west at 10 to 15 Kt once the cold front tracks through. Outlook... Thursday Night: No Operational Impact. NO SIG WX. Friday: No Operational Impact. NO SIG WX. Friday Night: Low Operational Impact. Isolated SHRA. Saturday: No Operational Impact. NO SIG WX. Saturday Night: No Operational Impact. NO SIG WX. Sunday: No Operational Impact. NO SIG WX. Sunday Night: No Operational Impact. NO SIG WX. Monday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... A cold front accompanied by showers and thunderstorms, some strong to severe, will move across the region today. In the wake of the frontal passage, cooler and drier air mass will move into eastern New York and western New England. We continue to watch the track of Hurricane Dorian as it tracks parallel and off shore to the Atlantic seaboard through the end of this week. Max RH values will lower to 55 to 75 percent during the afternoon, and then recovery back 80 to 100 percent overnight. Those values fall back into the 40 percentile range on Thursday. The winds will increase from the south to southwest at 5 to 15 mph and increase to between 10-20 mph during the afternoon with some gusts to 30 mph expected. The winds will shift to the west to northwest at 10 to 20 mph in the wake of the cold front late in the day and become light from the north to northwest at less than 10 mph tonight. && .HYDROLOGY... No significant hydro problems are expected on the main stem river the next several days. Scattered showers and thunderstorms will bring some localized heavy rainfall with a few point amounts around an inch today. Most locations will receive up to a quarter of an inch. Cooler and drier conditions return tonight as high pressure will bring mainly dry weather into Friday morning. Some showers with the approach of the next upstream front and what, if any, impacts from Dorian to the southeast of Albany late Friday into Friday night. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...BGM NEAR TERM...MSE/BGM SHORT TERM...BGM LONG TERM...JLV AVIATION...JLV FIRE WEATHER...BGM HYDROLOGY...BGM
Hazardous weather outlook, Sep 4, 4:24 AM EDT, 7 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 424 AM EDT Wed Sep 4 2019 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-051100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 424 AM EDT Wed Sep 4 2019 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York and southern Vermont. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms are possible today with the greatest threat from the Capital Region, Hudson River Valley and all of western New England from late this morning and through the afternoon hours where the Storm Predication Center has placed a Slight Risk potential of severe weather. The scattered to broken line of thunderstorms will be capable of damaging winds, hail, frequent cloud to ground lightning strikes and brief heavy rainfall. These storms will move southeast of the region by early this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today.
In the hours before
Special weather statement, Sep 4, 11:16 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Albany NY
1116 AM EDT Wed Sep 4 2019
NYZ032-033-038-041545-
Northern Herkimer-Hamilton-Southern Herkimer-
1116 AM EDT Wed Sep 4 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON AND
CENTRAL HERKIMER COUNTIES...
At 1116 AM EDT, a strong thunderstorm was located over Hinckley, or
14 miles northeast of Utica, moving east at 45 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
This storm will be near...
Cold Brook around 1120 AM EDT.
Ohio around 1125 AM EDT.
Other locations impacted by this storm include Grant, Gray,
Nobleboro, Black Creek Reservoir, Woodin Corners, Russia, Bull Hill,
Wilmurt, Pardeeville Corners and Wilmurt Corners.
Torrential rainfall is also occurring with this storm, and may cause
localized ponding of water on roads.
LAT...LON 4330 7515 4330 7512 4332 7510 4333 7508
4337 7508 4347 7472 4329 7470 4329 7471
4323 7471 4320 7509 4323 7507 4323 7510
4325 7513 4325 7515 4326 7516
TIME...MOT...LOC 1516Z 258DEG 38KT 4328 7510
JPVSpecial weather statement, Sep 4, 11:30 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Albany NY
1130 AM EDT Wed Sep 4 2019
NYZ058-041600-
Western Greene-
1130 AM EDT Wed Sep 4 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GREENE COUNTY...
At 1130 AM EDT, a strong thunderstorm was located over Prattsville,
or 13 miles northwest of Hunter, moving east at 55 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will be near...
Windham around 1145 AM EDT.
Other locations impacted by this storm include Durso Corner, West
Settlement, East Durham, Mosquito Point, North Lexington, Norton
Hill, Maplecrest, Lexington, Sunside and Four Corners.
Torrential rainfall is also occurring with this storm, and may cause
localized ponding of water on roads.
LAT...LON 4234 7443 4236 7435 4236 7429 4239 7424
4243 7404 4234 7403 4226 7404 4223 7451
TIME...MOT...LOC 1530Z 259DEG 46KT 4230 7445
JPVSpecial weather statement, Sep 4, 11:42 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Albany NY
1142 AM EDT Wed Sep 4 2019
NYZ047-049-051-052-041615-
Eastern Albany-Eastern Schenectady-Schoharie-Western Albany-
1142 AM EDT Wed Sep 4 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ALBANY AND EAST CENTRAL
SCHOHARIE COUNTIES...
At 1141 AM EDT, a strong thunderstorm was located over Berne, or 15
miles southwest of Rotterdam, moving east at 50 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will be near...
Altamont around 1155 AM EDT.
Guilderland, Voorheesville and Feura Bush around 1200 PM EDT.
Albany, Colonie and Delmar around 1205 PM EDT.
Rensselaer around 1210 PM EDT.
This includes the following highways...
Interstate 90 between exits 5A and 25.
Interstate 87 between exits 23 and 4.
Interstate 787 between exits 1 and 2.
Torrential rainfall is also occurring with this storm, and may cause
localized ponding of water on roads.
LAT...LON 4278 7383 4278 7380 4262 7375 4262 7376
4258 7375 4253 7429 4268 7432
TIME...MOT...LOC 1541Z 257DEG 41KT 4263 7418
JPVSpecial weather statement, Sep 4, 11:44 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Albany NY
1144 AM EDT Wed Sep 4 2019
NYZ041-084-041615-
Southern Washington-Northern Saratoga-
1144 AM EDT Wed Sep 4 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SARATOGA AND
SOUTHERN WASHINGTON COUNTIES...
At 1144 AM EDT, a strong thunderstorm was located near Greenwich, or
9 miles east of Saratoga Springs, moving northeast at 45 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will be near...
Greenwich around 1150 AM EDT.
Salem around 1205 PM EDT.
Other locations impacted by this storm include Bacon Hill, Cossayuna,
Coveville, Battenville, Hickeys Corners, Center Falls, Goose Island,
Grangerville, Northumberland and Rexleigh.
Torrential rainfall is also occurring with this storm, and may cause
localized ponding of water on roads.
LAT...LON 4313 7326 4303 7362 4310 7375 4334 7334
4318 7326
TIME...MOT...LOC 1544Z 241DEG 39KT 4311 7361
JPVSpecial weather statement, Sep 4, 11:49 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Albany NY
1149 AM EDT Wed Sep 4 2019
NYZ032-033-038>040-082-041615-
Southern Fulton-Northern Herkimer-Hamilton-Southern Herkimer-Northern
Fulton-Montgomery-
1149 AM EDT Wed Sep 4 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
HAMILTON...NORTHWESTERN FULTON...SOUTHERN HERKIMER AND NORTHWESTERN
MONTGOMERY COUNTIES...
At 1148 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles east of Ohio to Cedarville.
Movement was east at 35 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Little Falls around 1215 PM EDT.
This includes Interstate 90 between exits 29A and 30.
Torrential rainfall is also occurring with these storms, and may
cause localized ponding of water on roads.
LAT...LON 4343 7488 4342 7448 4287 7478 4290 7488
4287 7489 4288 7503 4291 7510 4288 7512
4289 7520 4292 7521
TIME...MOT...LOC 1548Z 255DEG 29KT 4333 7477 4296 7513
JPVSpecial weather statement, Sep 4, 12:02 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Albany NY
1202 PM EDT Wed Sep 4 2019
NYZ049-050-052>054-084-041630-
Eastern Albany-Western Rensselaer-Eastern Schenectady-Eastern
Rensselaer-Southern Washington-Southern Saratoga-
1202 PM EDT Wed Sep 4 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCHENECTADY...
NORTHEASTERN ALBANY...SOUTHEASTERN SARATOGA...SOUTHWESTERN WASHINGTON
AND NORTHWESTERN RENSSELAER COUNTIES...
At 1202 PM EDT, a strong thunderstorm was located over Niskayuna, or
over Schenectady, moving northeast at 55 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will be near...
Clifton Park around 1205 PM EDT.
Cohoes and Country Knolls around 1210 PM EDT.
Mechanicville around 1215 PM EDT.
This includes the following highways...
Interstate 88 near exit 25.
Interstate 90 between exits 25 and 25a.
Interstate 890 between exits 2A and 9.
Interstate 87 between exits 8A and 10.
Torrential rainfall is also occurring with this storm, and may cause
localized ponding of water on roads.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4273 7398 4279 7404 4281 7405 4296 7371
4294 7364 4297 7363 4298 7361 4301 7359
4307 7347 4286 7340
TIME...MOT...LOC 1602Z 241DEG 53KT 4281 7389
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 7:51 AM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 39 min |
| Sep 4, 8:05 AM EDT | Special Weather Statement | ALY | Herkimer | 25 min |
| Sep 4, 8:38 AM EDT | Special Weather Statement | ALY | Hamilton, Warren | 37 min |
| Sep 4, 9:21 AM EDT | Special Weather Statement | ALY | Warren | 24 min |
| Sep 4, 11:02 AM EDT | Special Weather Statement | ALY | Schenectady | 28 min |
| Sep 4, 11:12 AM EDT | Special Weather Statement | ALY | Schoharie | 33 min |
| Sep 4, 11:16 AM EDT | Special Weather Statement | ALY | Herkimer | 29 min |
| Sep 4, 11:30 AM EDT | Special Weather Statement | ALY | Greene | 30 min |
| Sep 4, 11:42 AM EDT | Special Weather Statement | ALY | Albany | 33 min |
| Sep 4, 11:44 AM EDT | Special Weather Statement | ALY | Washington | 31 min |
| Sep 4, 11:49 AM EDT | Special Weather Statement | ALY | Fulton | 26 min |
| Sep 4, 12:02 PM EDT | Special Weather Statement | ALY | Saratoga | 28 min |
| Sep 4, 12:06 PM EDT | Areal Flood Advisory | ALY | Albany, Saratoga, Schenectady | 62 min |
| Sep 4, 12:08 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Schenectady, Washington | 52 min |
| Sep 4, 12:17 PM EDT | Special Weather Statement | ALY | Fulton | 28 min |
| Sep 4, 12:54 PM EDT | Special Weather Statement | ALY | Saratoga | 36 min |
| Sep 4, 1:19 PM EDT | Special Weather Statement | ALY | Schoharie | 26 min |
| Sep 4, 1:32 PM EDT | Special Weather Statement | ALY | Saratoga | 43 min |
| Sep 4, 1:45 PM EDT | Special Weather Statement | ALY | Schenectady | 30 min |
| Sep 4, 1:55 PM EDT | Special Weather Statement | ALY | Washington | 35 min |
| Sep 4, 2:01 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 44 min |
| Sep 4, 2:17 PM EDT | Special Weather Statement | ALY | Albany | 28 min |
| Sep 4, 2:19 PM EDT | Special Weather Statement | ALY | Greene | 26 min |
| Sep 4, 2:23 PM EDT | Areal Flood Advisory | ALY | Rensselaer | 67 min |
| Sep 4, 2:32 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 27 min |
| Sep 4, 2:47 PM EDT | Special Weather Statement | ALY | Columbia, Rensselaer | 43 min |
| Sep 4, 3:00 PM EDT | Special Weather Statement | ALY | Putnam | 30 min |
| Sep 4, 3:25 PM EDT | Special Weather Statement | ALY | Columbia | 65 min |
| Sep 4, 3:33 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 27 min |
| Sep 4, 4:28 PM EDT | Special Weather Statement | ALY | Dutchess | 62 min |
| Sep 4, 4:32 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 43 min |
| Sep 4, 12:44 PM EDT | Special Weather Statement | ALY | Windham | 31 min |
| Sep 4, 12:46 PM EDT | Special Weather Statement | ALY | Bennington | 29 min |
| Sep 4, 12:57 PM EDT | Special Weather Statement | ALY | Bennington | 33 min |
| Sep 4, 3:07 PM EDT | Special Weather Statement | ALY | Windham | 53 min |
| Sep 4, 3:58 PM EDT | Special Weather Statement | ALY | Berkshire | 32 min |
Nearby
Severe Thunderstorm Warnings in New York, 2019Severe Thunderstorm Warnings in Vermont, 2019Severe Thunderstorm Warnings in Massachusetts, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.